# SDR AWXA200600527

- Difficulty date: March 8, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED LOWER CHORD OF STAB STA 138.7 RIB, CRACKED .7 INCHES AT FORWARD ATTACH POINT OF THE LT HORIZONTAL STABILIZER.  MAINTENANCE REMOVED DAMAGED SECTION OF CHORD IAW BOEING 737-300 SRM 55-10-09-2R2 FIG 201.  FABRICATED FILLER AND REPAIR ANGLE IAW BOEING 737-300 SRM 55-10-09-2R2.  INSTALLED REPAIR PARTS ON THE LOWER CHORD OF STAB STA 138.7 RIB, FORWARD ATTACH POINT IAW BOEING 737-300 SRM 55-10-09-2R2.
